# SDR QXEA0100765

- Difficulty date: May 3, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT-HAND NR 3 LIFT DUMPER SPIGOT BUSHINGS WORN.  RIGHT-HAND LIFT DUMPER BELLCRANK REMOVED, INTERNAL BUSHINGS AND SPIGOT MEASURED AS PER FOKKER FAX AND HORIZON AIR EA 4-57-555, ALL WITHIN LIMITS.
